# SDR ASAA0946233

- Difficulty date: July 18, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 37,596 hours, 20,597 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 6517688179
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WEB CRACKED AND GOUGED BETWEEN STA 312 328 LBL 54.  CUT OUT DAMAGED AREA, FABRICATED, LOCATED, DRILLED, TREATED, PRIMED, TOP COATED AND INSTALLED REPAIR FILLER AND PARTS.
